Dynamics of Nonautonomous Stochastic Gilpin-Ayala Competition Model with Jumps
Yanchao Zang,
Junping Li and
Jiangang Liu
Abstract and Applied Analysis, 2013, vol. 2013, 1-12
Abstract:
The nonautonomous stochastic Gilpin-Ayala competition model driven by Lévy noise is considered. First, it is shown that this model has a global positive solution. Then, we discuss the asymptotic behavior of the solution including moment and pathwise estimation. Finally, sufficient conditions for extinction, nonpersistence in the mean, and weak persistence of the solution are established.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/978151.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/978151.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:978151
DOI: 10.1155/2013/978151
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().